# SDR FDEA202502210269

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 9,775 hours, 4,779 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NO.9, INTERNAL SURFACE UPPER EDGE WITH WEAR MARK AT 34" FROM   INBOARD EDGE RIGHT WING SLAT NO.9, INTERNAL SURFACE UPPER EDGE AT 34" FROM INBOARD EDGE WAS   REPAIRED IAW B767 SRM 57-43-02-2R REP 1 (SHEET 1) FIG 201 AND SRM 51-70-10-2R REP 4 FIG 202   (SHEET 8) REV 90 AUG 15/2024
